# SDR AWXA200501175

- Difficulty date: September 9, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679413
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED 5 CRACKS ON THE BOTTOM OF THE NR 2 SLAT SKIN AT THE INBOARD AUXILIARY TRACK, SS 175.00L.  MAINTENANCE CUT OUT AND REMOVED DAMAGE PART OF SKIN IAW BOEING 737-300 SRM 57-43-01-2R FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R FIG 201.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 57-43-01-2R FIG 201.
